# SDR USAA2011070600010

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 9,583 hours, 7,915 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 8209146
- Part serial: 2005120728
- Condition: Inoperative
- Location: Ac Bay
- Part time: 15,244 hours, 6,556 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1826, PHL - MHT - FLIGHT ATTENDANTS AND PASSENGERS REPORTED AN ODOR FROM THE AIR CONDITIONING PACKS THAT CAUSED THEM TO COUGH BEGINNING WITH THE APPROACH PHASE OF FLIGHT APPROXIMATELY 15 MILES FROM TOUCH DOWN.  THE ODOR PERSISTED UNTIL ENGINE SHUTDOWN.  MAINTENANCE OPERATED ENGINE BLEED SYSYEM WITH PACKS OPERATING.  VERIFIED RIGHT PACK BYPASS TRIM VALVE BYPASSING HOT AIR.  REMOVED AND REPLACED RT PACK BY PASS TRIM VALVE PER AMM 21-62-00, FAULT CORRECTED.  IN ADDITION PERFORMED TROUBLESHOOTING CABIN AIR QUALITY J/C 43L00021001 AND HEPA FILTER REPLACED FOR INVESTIGATION J/C 99L0021001.  NO FURTHER DEFECTS FOUND WITH BLEED/PACK SYSTEM AT THIS TIME.  NOTIFIED MOC OF TROUBLESHOOTING FINDINGS.  A/C OK FOR SERVICE.
